Alert archive / North Carolina / Flash Flood Warnings in 2009

Flash Flood Warning 39, NWS Raleigh, NC

November 12, 2009Halifax County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Nov 12, 2009, 1:51 PM EST for Halifax County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 12, 2009, 1:51 PM EST (18:51 UTC)
Expired
Nov 12, 2009, 4:45 PM EST
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Halifax County, NC

The radar

The Raleigh/Durham radar (KRAX), 100 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2009-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2009-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KRAH 121851
FFWRAH
NCC083-122145-
/O.NEW.KRAH.FF.W.0039.091112T1851Z-091112T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
151 PM EST THU NOV 12 2009

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HALIFAX COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 445 PM EST

* AT 134 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  ADDITIONAL RAIN THAT IS FALLING OVER SATURATED GROUND IN HALIFAX
  COUNTY.

* LOCATIONS THREATENED WITH FLOODING INCLUDE SCOTLAND NECK...ROANOKE
  RAPIDS...LITTLETON AND HALIFAX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PORTIONS OF NORTHEASTERN HALIFAX COUNTY HAVE RECEIVED AN ADDITIONAL 
1 TO 2 INCHES OF RAINFALL TODAY...AND 4 TO 6 TOTAL INCHES SINCE 
TUESDAY.  THIS HAS CAUSED CREEKS AND STREAMS TO FILL TO THEIR 
BANKFULLS AND SOILS TO BECOME SATURATED.  LAW ENFORCEMENT HAVE 
REPORTED HIGH WATER ON STREETS IN ROANOKE RAPIDS AND WELDON...AND 
SOME CREEKS AND SWAMPS HAVE OVERFLOWED INTO ROADWAYS.  A LARGE AREA 
OF MODERATE TO HEAVY RAIN WILL MOVE ALONG THE ROANOKE RIVER BETWEEN 
HALIFAX AND NORTHAMPTON COUNTIES THROUGH 4PM.  ADDITIONAL RAINFALL 
WILL CAUSE FLASH FLOODING...ESPECIALLY IN AREAS ALREADY EXPERIENCING 
MINOR FLOODING. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS...TURN AROUND...DONT DROWN.

SMALL CREEKS AND STREAMS WILL RAPIDLY FLOOD...POSSIBLY WASHING OUT
ROADS AND FLOODING NEARBY AREAS. THOSE LIVING IN FLOOD PRONE AREAS OR
NEAR FLOODING CREEKS AND STREAM SHOULD MOVE TO HIGHER GROUND
IMMEDIATELY.

&&

LAT...LON 3608 7731 3599 7740 3603 7752 3609 7754
      3610 7762 3615 7768 3614 7789 3619 7794
      3618 7798 3620 7800 3630 7794 3650 7792
      3648 7765 3640 7755 3632 7757 3632 7745
      3624 7737 3621 7738 3617 7728 3610 7723

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Nov 12, 1:30 PM EST, 21 minutes earlier.

Area forecast discussion, Nov 12, 1:30 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
130 PM EST THU NOV 12 2009

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL CONTINUE TO SLOWLY STRENGTHEN AND DRIFT
EAST NORTHEAST ALONG THE NORTH CAROLINA COAST THROUGH FRIDAY. THIS
WILL MAINTAIN WINDY CONDITIONS WITH AREAS OF MODERATE RAIN. THE LOW
PRESSURE SYSTEM WILL BEGIN TO PULL AWAY FROM THE COAST LATE FRIDAY
INTO SATURDAY.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
AS OF 1110 AM THURSDAY...

MAIN ADJUSTMENT TO THE NEAR TERM FORECAST WILL BE TO END THE FLASH
FLOOD WATCH IN THE SE COUNTIES AS THE THREAT FOR ADDITIONAL
MODERATE/HEAVY RAINFALL HAS ENDED IN THIS REGION. ELSEWHERE...EXPECT
THE FAR NORTH AND WEST SECTIONS OF THE FORECAST AREA TO EXPERIENCE
PERSISTENT MODERATE RAINFALL THIS AFTERNOON THROUGH EARLY EVENING
AS THE MID/UPPER LEVEL LOW BETWEEN RALEIGH AND CHARLESTON SC EVOLVES
INTO THE MATURE/OCCLUDED STAGE. THE DRIER AIR ALOFT DUE TO THIS
PROCESS HAS SPREAD OVER THE SE COUNTIES...SEVERELY REDUCING THE
THREAT FOR HEAVY RAIN IN THIS REGION. OVER THE FAR NORTH-NW AND WEST
SECTIONS...LOW/MID LEVEL CONFLUENCE AND CONTINUED FETCH OFF THE
ATLANTIC WILL MAINTAIN A TRAIN OF MODERATE RAIN OVER THIS REGION
THROUGH AS LEAST SUNSET. AFTER 00Z...MAY SEE A DECREASE IN RAIN
INTENSITY AS FOCUS FOR BETTER MOISTURE TRANSPORT OFF THE ATLANTIC
WILL ADJUST FARTHER NORTH. EXPECT AN ADDITIONAL INCH OF RAIN OVER
THE FAR NORTH AND WEST THROUGH 23Z.

MANY SITES REPORTING WIND GUSTS AROUND OR IN EXCESS OF 35 MPH. DUE
TO THE SLOW MOVEMENT OF THE INTENSE SURFACE LOW IN VICINITY OF CAPE
LOOKOUT...EXPECT THESE WINDS TO CONTINUE. MANY COUNTIES ACROSS
REGION REPORT TREES DOWN IN SPOTS DUE TO THE STRING WINDS AND
SATURATED TOP SOIL. THIS THREAT WILL CONTINUE THROUGH THIS AFTERNOON
INTO TONIGHT.

LITTLE IF ANY ADJUSTMENTS REQUIRED TO TEMPS WHICH WILL HOLD STEADY
THROUGH THE AFTERNOON.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 300 AM THURSDAY...

SATURDAY AND SATURDAY NIGHT...
FINALLY A REST FOR THE WEARY...AS THE VERTICALLY STACK CYCLONE
EAST OF CAPE HATTERAS PUSHES FARTHER OUT TO SEA AND AWAY FROM THE
BEATEN NC COAST. S/W RIDGING ALOFT WILL BUILD INTO THE AREA
FROM THE WEST. THE RESULTANT STRONG SUBSIDENCE AIDED BY
COMPRESSIONAL DOWNSLOPE WARMING WILL HELP SCOUR OUT LINGERING
LOW-LEVEL MOISTURE...ESPECIALLY ACROSS THE WESTERN 2/3 OF THE
FORECAST AREA...ALLOWING FOR MOSTLY SUNNY SKIES BY THE AFTERNOON.
COASTAL SECTIONS MAY NOT BE AS LUCKY AS NAM MODEL SOUNDINGS TRAP
LOW-LEVEL MOISTURE UNDERNEATH THE STRENGTHENING MID-LEVEL CAP.
LOW-LEVEL THICKNESSES REBOUND NICELY...1375-1380M. THE STRONGER
INCOMING SOLAR RADIATION IN THE WEST WILL FOR ALLOW FOR AN ATYPICAL
TEMPERATURE SPREAD ACROSS THE CWA...WITH WARMEST READINGS IN THE
WEST. HIGHS IN THE LOWER 70S WEST TO MID 60S AND UPPER 60S EAST.
WITH LIGHT WINDS SATURDAY NIGHT...IF SKIES REMAIN CLEAR...THERE IS
CERTAINLY A CHANCE OF SOME RATHER DENSE GROUND FOG GIVEN THE
SATURATED SOILS. OVERNIGHT LOWS 45 TO 50.

SUNDAY AND SUNDAY NIGHT...NOT MUCH CHANGE FROM SATURDAY OTHER THAN
A MORE CLIMATOLOGICAL SPREAD...WITHOUT ANY CLOUDS TO WORRY ABOUT.
THUS...SUNDAY LOOKS TO BE THE WARMEST OF THE BUNCH WITH THICKNESSES
A FEW METERS WARMER. HIGHS IN THE MID 70S. A DRY BACK-DOOR COLD FRONT
WILL SWING NORTH TO SOUTH ACROSS THE AREA SUNDAY NIGHT...RESULTING
IN A FEW CLOUD OVERNIGHT...AND COOLER TEMPS TO START THE WORK WEEK.
GOOD MIXING BEHIND THE FROPA WITH SFC WINDS A STEADY 7 TO 10KTS...
SHOULD INHIBIT FOG DEVELOPMENT. OVERNIGHT LOWS IN THE MID TO UPPER
40S. -CBL

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
AS OF 300 AM THURSDAY...

NOT MANY CHANGES FROM PREVIOUS DISCUSSION/FORECAST.

THERE IS CONSENSUS IN BOTH DETERMINISTIC AND PROBABILISTIC MODEL
FORECASTS OF A CLOSED SYSTEM OVER THE CENTRAL/UPPER MS VALLEY BY
TUESDAY...BUT THEN OFFER UNIQUE SOLUTIONS THEREAFTER WITH THE TIMING
AND TRACK OF THE OCCLUDED LOW. IN RESPONSE...S/W RIDGE OVERHEAD WILL
AMPLIFY AS STRONG SURFACE SURFACE RIDGING EXTENDS DOWN THE EAST
COAST...SO THE WORK WEEK WILL BEGIN DRY WITH TEMPS NEAR TO SLIGHTLY
ABOVE NORMAL.

RAIN CHANCES WILL THEN BEGIN TO INCREASE TUESDAY AND MORE SO INTO
WEDNESDAY VIA WARM/MOIST AIR ADVECTION ALONG A LIFTING WARM
FRONT...FOLLOWED BY A BROKEN LINE OF CONVECTIVE SHOWERS WITH THE
LEADING SFC FRONT. GIVEN THE MODEL TIMING DIFFERENCES WILL STAY
WITH SLIGHT TO SMALL CHANCE POPS FOR THE TUESDAY AND WEDNESDAY
PERIODS RESPECTIVELY. WITH THE INCREASE IN CLOUDS AND RAIN CHANCES...
TEMPS WILL DROP BACK CLOSER TO NORMAL. -CBL

&&

.AVIATION /18Z THURSDAY THROUGH MONDAY/...
AS OF 130 PM THURSDAY...

VERY POOR AVIATION CONDITIONS WITH RAIN...PRIMARILY IFR-MVFR
CEILINGS/MVFR VISBYS AND CONTINUED GUSTY NORTHERLY SURFACE WINDS
WILL CONTINUE THROUGH FRIDAY MORNING...WITH SLOW IMPROVEMENT
POSSIBLE TOWARD THE END OF THE TAF PERIOD.

RAINFALL AT TAF SITES ACROSS CENTRAL NC HAS BRIEFLY LET UP THIS
AFTERNOON...ALLOWING FOR LOW MVFR CONDITIONS...WITH VERY GUSTY WINDS
CONTINUING.  HOWEVER...AS AN UPPER LOW CURRENTLY DRIFTING SOUTHEAST
THROUGH NC INTERACTS WITH A SURFACE LOW OFF THE COAST...BANDS OF
RAINFALL WILL CONTINUE TO PIVOT SOUTH THROUGH CENTRAL AND EASTERN
NC.  COVERAGE OF THE RAINFALL IS NOT EXPECTED TO BE AS WIDESPREAD
AND KGSO...KRDU...AND KRWI WILL HAVE THE BEST CHANCES OS SEEING
LIGHT TO SOMETIMES MODERATE RAIN THIS AFTERNOON.  THE RAIN MAY
EVENTUALLY SPREAD SOUTH TO KFAY THIS EVENING...WITH RAIN OFF AND ON
INTO THE OVERNIGHT HOURS.  CEILINGS DURING THE PERIOD WILL REMAIN
PREDOMINATELY LOW MVFR TO IFR.  WINDS WILL REMAIN STRONG THROUGH
FRIDAY MORNING...AS A STRONG PRESSURE GRADIENT BETWEEN THE LOW OFF
THE COAST AND HIGH PRESSURE TO OUR NORTH HOLDS STEADY.  WITH LESS
RAIN COVERAGE OVERNIGHT...EXPECT WIND (AND GUSTS) TO BE A LITTLE
LESS RAMBUNCTIOUS WITH LESS MIXING OF WIND DOWN TO THE SURFACE.
NONETHELESS...WINDS WILL STILL REMAIN SUSTAINED 10-15KT WITH GUSTS
20-25KT (LIKELY HIGHER IN THE EAST).  LOW LEVEL WIND SHEAR COULD BE
AN ISSUE IF WINDS LET UP AT ALL OVERNIGHT...BUT MECHANICAL MIXING
SHOULD KEEP WINDS UP AND WIND SHEAR BELOW CRITERIA.

THE STACKED LOW PRESSURE SYSTEM WILL SLOWLY BEGIN TO SHIFT OFFSHORE
DURING THE DAY ON FRIDAY...AND RAIN WILL TAPER OFF TO MAINLY DRIZZLE
FROM WEST TO EAST BY FRIDAY AFTERNOON.  LOW CLOUDS WILL HANG
AROUND...WITH MVFR/IFR CEILINGS EXPECTED TO LINGER INTO SATURDAY
MORNING. A RETURN TO VFR CONDITIONS IS FINALLY EXPECTED BY
SUNDAY...CONTINUING THROUGH MONDAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR
NCZ007>011-021>028-038>041-043-73>076-083>086.
WIND ADVISORY UNTIL 6 AM EST FRIDAY FOR NCZ007>011-021>028-
038>043-073>078-083>086-088-089.

&&

SYNOPSIS...WSS
NEAR TERM...WSS
SHORT TERM...CBL
LONG TERM...CBL
AVIATION...SMITH
Hazardous weather outlook, Nov 12, 11:54 AM EST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
1154 AM EST THU NOV 12 2009

NCZ042-077-078-088-089-131000-
JOHNSTON-HARNETT-WAYNE-CUMBERLAND-SAMPSON-
1154 AM EST THU NOV 12 2009

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY DOWNED TREES OR
POWERLINES IN THEIR AREA OR REPORT MEASURED WIND GUSTS IN EXCESS
OF 40 MPH.

NCZ007>011-021>028-038>041-043-073>076-083>086-131000-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
WILSON-STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND-SCOTLAND-HOKE-
1154 AM EST THU NOV 12 2009

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY DOWNED TREES OR
POWERLINES IN THEIR AREA OR REPORT MEASURED WIND GUSTS IN EXCESS
OF 40 MPH. IN ADDITION...REPORT ANY OBSERVED FLOODING AS WELL AS
RAINFALL AMOUNTS IN EXCESS OF AN INCH.

In the hours before

Local storm report, Nov 12, 9:42 AM EST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
942 AM EST THU NOV 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     NON-TSTM WND DMG 10 W ROANOKE RAPIDS     36.45N 77.83W
11/12/2009                   HALIFAX            NC   LAW ENFORCEMENT

            SEVERAL TREES DOWN NEAR LAKE GASTON

&&

GIH
Local storm report, Nov 12, 9:54 AM EST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
954 AM EST THU NOV 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     NON-TSTM WND DMG 2 NE OINE               36.50N 78.20W
11/12/2009                   WARREN             NC   COUNTY OFFICIAL

            TREES DOWN AT THE INTERSTATE 85 WELCOME CENTER. THREE
            TRACTOR TRAILERS WERE DAMAGED. NUMEROUS OTHER TREES DOWN
            ACROSS THE COUNTY REPORTED BETWEEN 6 AM AND 8 AM.

&&

GIH
Local storm report, Nov 12, 9:56 AM EST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
956 AM EST THU NOV 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     NON-TSTM WND DMG NW TARBORO              35.91N 77.56W
11/12/2009                   EDGECOMBE          NC   COUNTY OFFICIAL

            TREES DOWN ACROSS THE COUNTY.

&&

GIH
Local storm report, Nov 12, 10:02 AM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1002 AM EST THU NOV 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     FLASH FLOOD      1 WSW ROANOKE RAPIDS    36.45N 77.67W
11/12/2009                   HALIFAX            NC   LAW ENFORCEMENT

            HINSON STREET IN ROANOKE RAPIDS IS IMPASSABLE DUE TO HIGH
            WATER AND HAS BEEN CLOSED.

&&

GIH
Local storm report, Nov 12, 11:22 AM EST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1122 AM EST THU NOV 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 AM     FLASH FLOOD      2 SE ROANOKE RAPIDS     36.43N 77.63W
11/12/2009                   HALIFAX            NC   EMERGENCY MNGR

            PATCH RUBBER ROAD IN ROANOKE RAPIDS HAS BEEN CLOSED DUE
            TO HIGH WATER.

&&

PAGANO

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 7:26 PM ESTRiver Flood WarningRAHChatham57 hr
Nov 12, 3:21 AM ESTRiver Flood WarningRAHAlamance49 hr
Nov 12, 5:40 AM ESTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford25 min
Nov 12, 6:00 AM ESTFlash Flood WarningRAHDavidson, Forsyth, Guilford, Randolph3 hr
Nov 12, 8:32 AM ESTAreal Flood AdvisoryRAHEdgecombe, Halifax, Nash, Warren, Wilson6 hr
Nov 12, 9:04 AM ESTFlash Flood WarningRAHDavidson, Forsyth, Guilford, Randolph4 hr
Nov 12, 9:51 AM ESTFlash Flood WarningRAHEdgecombe, Franklin, Halifax, Nash, Warren4 hr
Nov 12, 1:08 PM ESTAreal Flood AdvisoryRAHGuilford6 hr

Nearby

Flash Flood Warnings in North Carolina, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.